# SDR DALA2025101507550

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 99,269 hours, 17,784 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT FWD TORQUE BOX UPPER SPAR HYD TUBE CLAMP FASTENER HOLE FOUND CRACKED.    REPAIRED AS PER PRI629500-14 REV.0. THE PRI629500- 14 REV.0 COMPARED AND COMPLIED WITH ER/A629500-14.  (1251312)
